Exacerbation of Myasthenia Gravis during Imiquimod Treatment

July 2007 | Volume 6 | Issue 7 | Case Report | 745 | Copyright © 2007

Christopher M. Wolfe PA-C, Nicole Tafuri BS, Keith Hatfield PA-C

Abstract

Myasthenia gravis is an autoimmune neuromuscular disease that can be exacerbated by interferon. We report a case of imiquimod-related exacerbation of myasthenia gravis

Purchase Original Article

Purchase a single fully formatted PDF of the original manuscript as it was published in the JDD.

Download the original manuscript as it was published in the JDD.

Contact a member of the JDD Sales Team to request a quote or purchase bulk reprints, e-prints or international translation requests.

To get access to JDD's full-text articles and archives, upgrade here.

Save an unformatted copy of this article for on-screen viewing.

Print the full-text of article as it appears on the JDD site.

→ proceed | ↑ close

Related Articles